On Chernikovp-groups

Authors

  • P. M. Gudivok
  • I. V. Shapochka

Abstract

We investigate extensions of divisible Abelianp-groups with minimality condition by means of a finitep-groupH and establish the conditions under which the problem of describing all nonisomorphic extensions of this sort is wild. All the nonisomorphic Chernikovp-groups are described whose factor-group with respect to the maximum divisible Abelian subgroup is a cyclic group of orderp s ,s≤2.

Published

25.03.1999

Issue

Section

Research articles

How to Cite

Gudivok, P. M., and I. V. Shapochka. “On Chernikovp-Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 3, Mar. 1999, pp. 291–304, https://umj.imath.kiev.ua/index.php/umj/article/view/4613.